# SDR PRIA111522N207NW

- Difficulty date: November 15, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N207NW
- Make and model: Pilats PC1247E
- Aircraft serial: 2007
- Aircraft time: 616 hours, 401 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0213270
- Part serial: 9163S00152
- Condition: Debonded
- Location: Mlg
- Part time: 616 hours, 401 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A SLIGHT NOSE WHEEL SHIMMY ON LANDING - DURING  TIRE REMOVAL FOUND A DE-BONDED RUBBER STRIP OF THE TIRE WAS LOOSE INSIDE THE WHEEL WAS TOLD THIS IS USED BY THE TIRE MANUFACTURE TO BALANCE THE TIRE DURING MANUFACTURING.
